# SDR HAIHEEA9775

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7004206901
- Condition: Malfunction
- Location: Csas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH SYSTEM INOPERATIVE, WILL NOT CENTER UP, ACTUATOR GOES FULL, AND PITCH ACTUATOR KEEPS RUNNING.
